On a problem of the shadow for balls of fixed radius / Zelinskij, Ju. B., Dakkhil, Kh. K. (2016)
Ukrainian

English  Proceedings of the Institute of Applied Mathematics and Mechanics NAS of Ukraine    /     Issue (2016, 30)

Zelinskij Ju. B., Dakkhil Kh. K.
On a problem of the shadow for balls of fixed radius


Cite:
Zelinskij, Ju. B., Dakkhil, Kh. K. (2016). On a problem of the shadow for balls of fixed radius. Proceedings of the Institute of Applied Mathematics and Mechanics NAS of Ukraine , 30, 75-81. http://jnas.nbuv.gov.ua/article/UJRN-0000782741 [In Russian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209